# SDR SWIA201743262

- Difficulty date: April 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 37,072 hours, 22,429 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SEAL RETAINER HAS CORROSION AND EVIDENCE OF CORROSION THROUGHOUT COMPLETE PERIMETER OF SEAL RETAINER.   REMOVED AND INSTALLED NEW DOOR SEAL RETAINERS IAW SRM.
